Contraceptive Injection Side effects Watch

This discussion is closed.
clairey87
Badges: 1
Rep:
?
#1
Report Thread starter 13 years ago
#1
I'm on the contraceptive injection (depo prova) and do suffer most of the side affects. Does anyone else find that the side effects just crop up randomly from time to time? One week I can have a bloated tum and the next week I'll have sore boobs x x x
0
Jamie
Badges: 18
#2
Report 13 years ago
#2
Answers to common problems/questions can be found in the sticky at the top of the forum. You'll find your question answered here http://www.thestudentroom.co.uk/t94699.html
X
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (427)
37.79%
No - but I will (87)
7.7%
No - I don't want to (76)
6.73%
No - I can't vote (<18, not in UK, etc) (540)
47.79%

Watched Threads

View All